but I read online that it was dangerous. I take Cymbalta for pain possibly caused by fibromyalgia and also at the beginning because of a light depression. I have really trouble falling asleep at night and trazodone was helping but now I am worried to combine both.
Hi, popje! There is a risk of an extremely rare syndrome, but in most cases under a doctor's supervision the benefit far outweighs the risk. I've taken three drugs with major interactions for almost two years with no harm done.
Best wishes, WCV
Hi, as WildcatVet, I have also taken a combination of medications similar to yours, that could lead to this interaction risk - Serotonin syndrome. I neither suffered any ill effect. In this case, the risks must be weighed against the benefits. This decision is up to your doctor...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2013 • 6 answers
Updated 23 Aug 2017 • 7 answers
Updated 7 Feb 2016 • 7 answers
Updated 3 Apr 2017 • 3 answers
Updated 5 Oct 2018 • 3 answers